# SDR FDEA202511092153

- Difficulty date: November 9, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N158FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63097
- Aircraft time: 12,160 hours, 5,806 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T585629
- Condition: Punctured
- Location: Zone 200
- Part time: 12,160 hours, 5,806 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE ON FLOOR PANEL 222AFF ON MDC SEC 41. FLOOR PANEL 222AFF ON MDC SEC 41 WAS REPAIRED IAW B767 SRM 53-00-50-2R, PAR.4.B, FIG   201, REV. 93, AUG 15,2025.
